# SDR ASOA00039

- Difficulty date: April 26, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120231
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A STRINGER ON THE BELLY OF THE AIRCRAFT CORRODED.  ATL MAINTENANCE REPLACED CORRODED STRINGER IAW EMB120 SRM 53-20-03.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
